# SDR AALA20090911TUL08

- Difficulty date: September 11, 2009
- Submitted: September 14, 2009
- Operation: Air carrier
- Aircraft: N422AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49334
- Aircraft time: 67,551 hours, 36,029 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 5937563502
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIGH FREQUENCY EDDY CURRENT INSPECTION INDICATES A CRACK AT OUTBOARD RIB ON RIGHT WING NUMBER 5 SLAT AT NUMBER 15 SLAT TRACK ATTACHMENT.  INSTALLED NEW ATTACH FITTING PER ESO 80117.
